# SDR 20001205SH007

- Difficulty date: November 16, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600425
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 652200472
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF WING DEICE BOOTS, THE AERODYNAMIC FILLER WAS DETERMINED TO BE SEPARATING FROM SKIN CAUSING THE DEICE BOOT TO DEBOND.  THE DEICE BOOT WAS REMOVED AND SKIN CLEANED OF DEFECTION FILLER.  AT THIS TIME, THE SKIN WAS FOUND TO BE CORRODED AT THE LOWER INBOARD SECTION.  LEFT WING CORROSION VARIED BETWEEN PITS .005 INCH AND .041 INCH DEEP RIGHT WING SKIN PITS RANGED FROM .002 INCH TO .008 INCH DEEP.  (X)
